# SDR DXTA2021080246240

- Difficulty date: August 1, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0241
- Aircraft time: 1,232 hours, 803 cycles
- System (JASC): 3150 · Central Warning
- Part: G Switch
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN/LIGHT: EMERGENCY LIGHTS WILL NOT TURN OFF WITH SWITCH IN OFF POSITION. LIGHTS ARE OVER THE MAIN CABIN DOOR (WHITE), 2 (RED) SIDE WALL LIGHTS NEXT TO MAIN CABIN DOOR AND UNDER SEAT FACING MAIN CABIN DOOR (WHITE).RESET "G" SWITCH IN COCKPIT PEDESTAL. EMERGENCY EXT LIGHTS EXTINGUISHED. OPS CHECKED GOOD. REF CE-680A M/M 33-50-11.
